Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Extremal structure in operator spaces

Author: M. Sharir
Journal: Trans. Amer. Math. Soc. 186 (1973), 91-111
MSC: Primary 47D20; Secondary 46B05
MathSciNet review: 0333829
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: (a) A characterization of extreme operators (in the unit ball of operators) between ${L^1}$-spaces is given, together with other related properties, (b) A general theorem of Kreĭn-Milman type for the unit ball of operator spaces is proved, and is applied to operators between ${L^1}$-spaces and to operators into C-spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47D20, 46B05

Retrieve articles in all journals with MSC: 47D20, 46B05

Additional Information

Keywords: Extreme operators, nice operators, theorems of Kre&#301;n-Milman type, <IMG WIDTH="28" HEIGHT="23" ALIGN="BOTTOM" BORDER="0" SRC="images/img8.gif" ALT="${L^1}$">-spaces, hyperstonian spaces, <I>C</I>-spaces
Article copyright: © Copyright 1973 American Mathematical Society